# SDR DALA2019021501005

- Difficulty date: February 15, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 46,423 hours, 24,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOC FR69 TO FR70 AT LEVEL STRINGER 23 LH AT AFT GALLEY, REPLACED NEW WEB LOC FR 69 TO FR 70 AT LEVEL STRINGER 23LH AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 DWG #D53474180
